Superior domination polynomial of cycles
DOI:
https://doi.org/10.23755/rm.v47i0.819Keywords:
Superior distance, superior domination, neighbourhood vertex, superior domination polynomial.Abstract
Superior domination polynomial SD(G, x) is a polynomial in which the power of the variable denotes the cardinality of a superior dominating set and the total number of sets of same cardinality forms the coefficient of the variable. In this paper we find the SD(Cn, x) of cycle graphs. The results related to the polynomial SD(Cn, x) is stated and the proved.
References
S. Alikhani and Y. Hock Peng, "Introduction to domination polynomial of a graph," arXiv preprint arXiv:0905.2251, 2009.
F. Harary, "Graph theory," Narosa Publ. House, New Delhi, 2001.
T. Haynes, "Domination in graphs: volume 2: advanced topics," Routledge, 2017.
A.M. Ismayil and R. Tejaskumar, "Eccentric domination polynomial of graphs," Advances in Mathematics: Scientific Journal, vol. 9, pp. 1729-1739, 2020.
T. Janakiraman, M. Bhanumathi, and S. Muthammai, "Eccentric domination in graphs," International Journal of Engineering Science, Advanced Computing and Bio-Technology, vol. 1, no. 2, pp. 1-16, 2010.
K. Kathiresan and G. Marimuthu, "Superior domination in graphs," Utilitas Mathematica, vol. 76, p. 173, 2008.
K. Kathiresan, G. Marimuthu, and S. West, "Superior distance in graphs," Journal of combinatorial mathematics and combinatorial computing, vol. 61, p. 73, 2007.
O. Ore, "Path problems," Theory of graphs, 1962.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.